# SDR 95ZZZX6520

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 3039242
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4148 - CREW NOTICED 50 PERCENT TORQUE FLUX LT ENGINE, ELECTED TO RETURN TO FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LT ENGINE NP SENSOR IAW MM 77-12-00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
